MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; SCREW, CANNULATED, FAVORED ANGLE CRANIAL, 4.0MM, LENGTH 36MM

ULRICH GMBH & CO. KG NEON3; SCREW, CANNULATED, FAVORED ANGLE CRANIAL, 4.0MM, LENGTH 36MM
Model Number CS 3909-40-24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Surgeon implanted a favored angle screw and was trying to insert the offset connector into the tulip portion of the screw.Force was applied to the offset connector, using a gun style reducer and the tulip portion of the screw broke.The screw was replaced with a new one and there were no issues.This resulted in a delay of surgery.

Brand Name
NEON3
Common Device Name
SCREW, CANNULATED, FAVORED ANGLE CRANIAL, 4.0MM, LENGTH 36MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6851905
Report Number9612420-2017-00023
Device Sequence Number16273022
Product Code NKG
UDI-Device Identifier04052536084463
UDI-Public4052536084463
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 3909-40-24
Device Catalogue NumberCS 3909-40-24
Device Lot NumberU011242
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/11/2017
Device Age21 MO
Initial Date Received by Manufacturer 08/11/2017
Supplement Date Received by Manufacturer08/11/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;